An automorphism theorem on certain type B semigroups

Authors

  • Chunhua Li East China Jiaotong University - School of Science
  • Limin Wang South China Normal University - School of Mathematics
  • Baogen Xu East China Jiaotong University - School of Science
  • Huawei Huang Guizhou Normal University - School of Mathematics and Computer Science

Keywords:

translational hulls, type B semigroups, reductive

Abstract

Motivated by studying translational hulls in semigroups and rings, and also motivated M.  Petrich and J. E. Ault’s works in inverse semigroups in terms of translational hulls, we attempt in this article to study the idempotents of the translational hull of a type B semigroup.  Our main result is to prove that the idempotent set of the translational hull of an arbitrary type B semigroup is isomorphic to the translational hull of the idempotent set of such a semigroup.

Downloads

Published

2019-07-30

How to Cite

Li, C., Wang, L., Xu, B., & Huang, H. (2019). An automorphism theorem on certain type B semigroups. Italian Journal of Pure and Applied Mathematics, 42, 616–623. Retrieved from https://journals.uniurb.it/index.php/ijpam/article/view/7206

Issue

Section

Articoli - Forum Editrice

Similar Articles

1 2 3 4 5 6 7 8 9 > >> 

You may also start an advanced similarity search for this article.